MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE FILTER BLUNT FILL 18X1-1/2; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD NEEDLE FILTER BLUNT FILL 18X1-1/2; NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Catalog Number 305211
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd needle filter blunt fill 18x1-1/2 had foreign matter.The following information was provided by the initial reporter: it was reported that the ttsh eye clinic manager informed that the filter needle co-packaged with vabysmo vial had a black dot on it.After moving the needle, the small piece dropped on the cap.
 
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.A black dot was reported on the filter needle.As the physical sample was not returned, a comprehensive evaluation could not be conducted.To support the investigation, one photograph was provided and reviewed by the quality team.The image depicts a needle with a dark-colored speck.No additional information could be obtained from the photograph.A review of the device history record was completed for material number 305211, lot 4212641.The review did not identify any quality issues during the production of this lot that could have contributed to the reported condition.No related quality notifications were found, and all manufacturing processes and final inspections were performed in accordance with specification requirements.Based on the investigation and the photographic evidence, the reported symptom has been confirmed.However, in the absence of a physical sample, it is not possible to determine a probable root cause.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD NEEDLE FILTER BLUNT FILL 18X1-1/2
Common Device Name
NEEDLE, ASPIRATION AND INJECTION, DISPOSABLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23581960
Report Number1911916-2025-00749
Device Sequence Number21181796
Product Code GAA
UDI-Device Identifier00382903052110
UDI-Public(01)00382903052110
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305211
Device Lot Number4212641
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown